Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Hyper pigmentation around neck, suggested Glycolic peeling. History of using Melacare. Is peeling right option?

I have used Melacare for 3 years for fair skin which showed good results. Whenever, I stopped it for a while always the skin turned darker. Recently developed hyperpigmentation aroung neck and so stopped using melacare. Visted a Dermotologist who suggested me peels. She has done 20% glycolic peel and had adviced 6 peels. The peeling took a long process nearly 20 days, my skin is rough and dry and looks dull. my doctor says the peeling is incomplete and need to keep doing more. I had gone through peeling reviews but have seen very few cases where peeling had taken 20 days. Is this due to usage of melacare fo prolonged period? Is peeling the right option for me? Should i continue with more peels? Please suggest.
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,
Thanks for writing in.
The problem can be acanthosis nigricans,tanning etc.

Without actual visualisation of the skin it is not possible to comment on nature of pigmentation.

Sun protection is most important for any cosmetic treatment.
Use good quality sunscreen.
Avoid sun exposure.
Use brevoxyl face wash.
Apply Kojivit cream at night over dark spots.
Take lot of vitamin C in diet.

Glycolic peels is ideal treatment for this you can continue the sessions.5-6 sessions would be required
for good results.

Hope this helps.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor